Alert archive / Tennessee / River Flood Advisories in 2012
River Flood Advisory 9, NWS Memphis, TN
NWS Memphis, TN issued this river flood advisory at Mar 10, 2012, 11:27 AM CST for Lauderdale County, Tipton County, Tennessee; Mississippi County, Arkansas. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2012, 11:27 AM CST (17:27 UTC)
- Expired
- Mar 12, 2012, 11:12 AM CDT
- In force
- 47 hr
- Issued by
- NWS Memphis, TN
Counties Mississippi County, AR, Lauderdale County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 37 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Osceola (OSGA4).
- Action stage
- 24 ft
- Minor stage
- 28 ft
- Moderate stage
- 31 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
556 WGUS84 KMEG 101727 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 1127 AM CST SAT MAR 10 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A FLOOD ADVISORY FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI... PEMISCOT...DYER AND LAUDERDALE COUNTIES MISSISSIPPI RIVER BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE AND TIPTON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-111727- /O.NEW.KMEG.FL.Y.0008.120310T1727Z-120314T1948Z/ /CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1127 AM CST SAT MAR 10 2012 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD ADVISORY FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * FROM SATURDAY MARCH 10 UNTIL WEDNESDAY MARCH 14. * AT 10 AM SATURDAY THE STAGE WAS 25.6 FEET. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 29.1 FEET TUESDAY MARCH 13. * AT 29.0 FEET...CHISHOLM LAKE ROAD IS FLOODED SOUTH OF COCKLEBUR SLOUGH. OVERBANK FLOODING BEGINS ON LOW LYING FARMLAND ALONG BOTH BANKS OF THE MISSISSIPPI RIVER AND THE OBION RIVER IN NORTHWEST TENNESSEE. OLD FORKED DEER RIVER IS BEGINNING TO FLOOD FIELDS IN THE HALES POINT AREA SOUTH OF SUGGS ROAD. $$ ARC093-TNC097-167-111726- /O.NEW.KMEG.FL.Y.0009.120310T1727Z-120314T1948Z/ /OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1127 AM CST SAT MAR 10 2012 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD ADVISORY FOR THE MISSISSIPPI RIVER BELOW OSCEOLA * FROM SATURDAY MARCH 10 UNTIL WEDNESDAY MARCH 14. * AT 10 AM SATURDAY THE STAGE WAS 19.4 FEET. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 24.5 FEET WEDNESDAY MARCH 14. * AT 25.0 FEET...COLD CREEK HAS BACKED TO NEAR SUNK LAKE ROAD. FIELDS AND PASTURES SOUTH OF FULTON ARE FLOODING. COUNTY ROADS INSIDE THE LEVEE EAST OF LUXORA AND SOUTH OF ROSA ARE BEING FLOODED BY MILL BAYOU. $$
4 follow-up statements
667 WGUS84 KMEG 110246 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 846 PM CST SAT MAR 10 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI... PEMISCOT...DYER AND LAUDERDALE COUNTIES MISSISSIPPI RIVER BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE AND TIPTON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED SUNDAY MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-120246- /O.CON.KMEG.FL.Y.0008.000000T0000Z-120314T1948Z/ /CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 846 PM CST SAT MAR 10 2012 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * UNTIL WEDNESDAY MARCH 14. * AT 08 PM SATURDAY THE STAGE WAS 26.1 FEET. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 29.1 FEET TUESDAY MARCH 13. * AT 29.0 FEET...CHISHOLM LAKE ROAD IS FLOODED SOUTH OF COCKLEBUR SLOUGH. OVERBANK FLOODING BEGINS ON LOW LYING FARMLAND ALONG BOTH BANKS OF THE MISSISSIPPI RIVER AND THE OBION RIVER IN NORTHWEST TENNESSEE. OLD FORKED DEER RIVER IS BEGINNING TO FLOOD FIELDS IN THE HALES POINT AREA SOUTH OF SUGGS ROAD. $$ ARC093-TNC097-167-120245- /O.CON.KMEG.FL.Y.0009.000000T0000Z-120314T1948Z/ /OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 846 PM CST SAT MAR 10 2012 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER BELOW OSCEOLA * UNTIL WEDNESDAY MARCH 14. * AT 08 PM SATURDAY THE STAGE WAS 19.9 FEET. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 24.5 FEET WEDNESDAY MARCH 14. * AT 25.0 FEET...COLD CREEK HAS BACKED TO NEAR SUNK LAKE ROAD. FIELDS AND PASTURES SOUTH OF FULTON ARE FLOODING. COUNTY ROADS INSIDE THE LEVEE EAST OF LUXORA AND SOUTH OF ROSA ARE BEING FLOODED BY MILL BAYOU. $$
193 WGUS84 KMEG 111519 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 1018 AM CDT SUN MAR 11 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER... AT CARUTHERSVILLE AFFECTING MISSISSIPPI... PEMISCOT...DYER AND LAUDERDALE COUNTIES BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE AND TIPTON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TONIGHT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-121518- /O.CON.KMEG.FL.Y.0008.000000T0000Z-120314T1948Z/ /CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1018 AM CDT SUN MAR 11 2012 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * UNTIL WEDNESDAY MARCH 14. * AT 10 AM SUNDAY THE STAGE WAS 26.8 FEET AND RISING. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 29.0 FEET WEDNESDAY MARCH 14. * AT 29.0 FEET...CHISHOLM LAKE ROAD IS FLOODED SOUTH OF COCKLEBUR SLOUGH. OVERBANK FLOODING BEGINS ON LOW LYING FARMLAND ALONG BOTH BANKS OF THE MISSISSIPPI RIVER AND THE OBION RIVER IN NORTHWEST TENNESSEE. OLD FORKED DEER RIVER IS BEGINNING TO FLOOD FIELDS IN THE HALES POINT AREA SOUTH OF SUGGS ROAD. $$ ARC093-TNC097-167-121517- /O.CON.KMEG.FL.Y.0009.000000T0000Z-120314T1948Z/ /OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1018 AM CDT SUN MAR 11 2012 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER BELOW OSCEOLA * UNTIL WEDNESDAY MARCH 14. * AT 10 AM SUNDAY THE STAGE WAS 20.8 FEET AND RISING. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 24.4 FEET THURSDAY MARCH 15. * AT 24.0 FEET...THE MISSISSIPPI RIVER HAS TOPPED ITS EAST BANK OVER MORRIS ROAD AND IS FLOWING DIRECTLY INTO OPEN LAKE. RAPEE BAYOU INSIDE THE LEVEE AT THE CRAIGHEAD POINT AREA IS BACKING INTO FIELDS. MISSISSIPPI COUNTY, ARKANSAS ROAD 442 IS FLOODED AT MILL BAYOU JUST INSIDE THE LEVEE. $$
959 WGUS84 KMEG 120213 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 913 PM CDT SUN MAR 11 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER... MISSISSIPPI RIVER AT CARUTHERSVILLE AFFECTING MISSISSIPPI... PEMISCOT...DYER AND LAUDERDALE COUNTIES MISSISSIPPI RIVER BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE AND TIPTON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED MONDAY MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-130213- /O.CON.KMEG.FL.Y.0008.000000T0000Z-120314T1948Z/ /CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 913 PM CDT SUN MAR 11 2012 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * UNTIL WEDNESDAY MARCH 14. * AT 09 PM SUNDAY THE STAGE WAS 27.1 FEET. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 29.0 FEET WEDNESDAY MARCH 14. * AT 29.0 FEET...CHISHOLM LAKE ROAD IS FLOODED SOUTH OF COCKLEBUR SLOUGH. OVERBANK FLOODING BEGINS ON LOW LYING FARMLAND ALONG BOTH BANKS OF THE MISSISSIPPI RIVER AND THE OBION RIVER IN NORTHWEST TENNESSEE. OLD FORKED DEER RIVER IS BEGINNING TO FLOOD FIELDS IN THE HALES POINT AREA SOUTH OF SUGGS ROAD. $$ ARC093-TNC097-167-130213- /O.CON.KMEG.FL.Y.0009.000000T0000Z-120314T1948Z/ /OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 913 PM CDT SUN MAR 11 2012 THE FLOOD ADVISORY CONTINUES FOR THE MISSISSIPPI RIVER BELOW OSCEOLA * UNTIL WEDNESDAY MARCH 14. * AT 09 PM SUNDAY THE STAGE WAS 21.3 FEET. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 24.4 FEET THURSDAY MARCH 15. * AT 24.0 FEET...THE MISSISSIPPI RIVER HAS TOPPED ITS EAST BANK OVER MORRIS ROAD AND IS FLOWING DIRECTLY INTO OPEN LAKE. RAPEE BAYOU INSIDE THE LEVEE AT THE CRAIGHEAD POINT AREA IS BACKING INTO FIELDS. MISSISSIPPI COUNTY, ARKANSAS ROAD 442 IS FLOODED AT MILL BAYOU JUST INSIDE THE LEVEE. $$
492 WGUS84 KMEG 121613 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 1112 AM CDT MON MAR 12 2012 ...THE FLOOD ADVISORY IS CANCELLED FOR THE MISSISSIPPI RIVER... AT CARUTHERSVILLE AFFECTING MISSISSIPPI... PEMISCOT...DYER AND LAUDERDALE COUNTIES BELOW OSCEOLA AFFECTING MISSISSIPPI...LAUDERDALE AND TIPTON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-121642- /O.CAN.KMEG.FL.Y.0008.000000T0000Z-120314T1948Z/ /CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1112 AM CDT MON MAR 12 2012 THE FLOOD ADVISORY IS CANCELLED FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * AT 10 AM MONDAY THE STAGE WAS 27.4 FEET. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 27.5 FEET TUESDAY MARCH 13 THEN BEGIN FALLING. $$ ARC093-TNC097-167-121642- /O.CAN.KMEG.FL.Y.0009.000000T0000Z-120314T1948Z/ /OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1112 AM CDT MON MAR 12 2012 THE FLOOD ADVISORY IS CANCELLED FOR THE MISSISSIPPI RIVER BELOW OSCEOLA * AT 10 AM MONDAY THE STAGE WAS 21.9 FEET. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 22.5 FEET TUESDAY MARCH 13 AND THEN BEGIN TO FALL. $$ MM
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 10, 10:23 AM CST, 1 hour 4 minutes earlier.
Area forecast discussion, Mar 10, 10:23 AM CST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1023 AM CST SAT MAR 10 2012 .UPDATE...MORNING UPDATE. && .DISCUSSION... VERY NICE CONDITIONS TODAY ACROSS THE MIDSOUTH FEATURING LIGHT EAST WINDS...TEMPERATURES IN THE 60S AND PLENTY OF SUNSHINE. ENJOY. CONDITIONS WILL DETERIORATE OVERNIGHT AS RAIN AND THUNDERSTORMS MOVE IN FROM THE WEST. IN EXCESS OF AN INCH OF RAIN IS EXPECTED ACROSS MOST OF THE AREA SATURDAY NIGHT...SUNDAY...INTO SUNDAY NIGHT AS ANOTHER PROLONGED PERIOD OF SHOWERS AND THUNDERSTORMS PLAGUE THE AREA. THE LIKELIHOOD OF SEVERE WEATHER LOOKS MINIMAL. && .PREV DISCUSSION... /ISSUED 517 AM CST SAT MAR 10 2012/ UPDATE... UPDATED FOR 12Z AVIATION DISCUSSION PREV DISCUSSION... /ISSUED 305 AM CST SAT MAR 10 2012/ DISCUSSION... CURRENTLY ACROSS THE REGION...HIGH PRESSURE CONTINUES TO BUILD IN LEADING TO CLEAR SKIES AND TEMPERATURES IN THE LOWER TO MID 40S. WINDS ARE NORTH EASTERLY AT AROUND 7-10KTS. TODAY THROUGH MONDAY...AS MENTIONED ABOVE SURFACE HIGH PRESSURE REMAINS OVER THE AREA AND WILL LEAD TO A PLEASANT DAY ACROSS THE REGION FOR SATURDAY. HIGHS WILL REACH BACK INTO THE 60S AND SKIES WILL REMAIN MOSTLY SUNNY. MEANWHILE A PROGRESSIVE NEGATIVELY TILTED UPPER TROUGH AND THE ASSOCIATED 500MB CLOSED LOW WILL CONTINUE TO PUSH NORTH EASTWARD ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. AS THE SYSTEM APPROACHES THE MIDSOUTH ON SUNDAY MORNING...WINDS WILL BECOME MORE SOUTHERLY INCREASING WARM AIR ADVECTION ACROSS THE SOUTHEAST. TEMPERATURES WILL WARM INTO THE UPPER 60S TO LOWER 70S FOR MOST OF THE AREA. SHOWERS WILL LIKELY DEVELOP ACROSS FAR WESTERN PORTIONS OF THE MIDSOUTH AHEAD OF THE UPPER SYSTEM AND THE ASSOCIATED SURFACE FRONT BY AROUND NOON. AT THIS TIME IT LOOKS AS IF THE UPPER LOW WILL CONTINUE TO MOVE TO THE NORTHEAST ACROSS CENTRAL IOWA SO THE MAIN AREA OF UPPER FORCING SHOULD STAY WELL NORTH OF THE MIDSOUTH. WITH THIS IN MIND...IT LOOKS AS IF THE OVERALL SEVERE THREAT IS LOW...ALTHOUGH A FEW STRONG STORMS COULD DEVELOP. THE TRAILING COLD FRONT LOOKS AS IF IT WILL SLOW OR POTENTIALLY STALL OUT OVER THE REGION FOR LATE SUNDAY AND THROUGH MONDAY BEFORE FINALLY PUSHING EAST OF THE TENNESSEE RIVER ON TUESDAY MORNING. RAINFALL TOTALS FOR THIS PERIOD SHOULD GENERALLY BE LESS THAN 1.50 INCHES. TUESDAY THROUGH FRIDAY...HIGH PRESSURE WILL SETUP OVER THE EAST COAST ALLOWING FOR SOUTHERLY FLOW THAT WILL REMAIN IN PLACE THROUGH THE PERIOD. TEMPERATURES WILL INCREASE INTO THE MID TO UPPER 70S ON TUESDAY AND WILL PERSIST THROUGH WEEKS END. THESE INCREASED TEMPERATURES COMBINED WITH AMPLE MOISTURE WILL KEEP CHANCES ELEVATED FOR SCATTERED SHOWERS AND THUNDERSTORMS EVERYDAY. ESPECIALLY DURING THE PEAK DAYTIME HEATING HOURS WHEN LOW LEVEL TEMPERATURES INCREASE ALLOWING FOR CAPPING EROSION. GENERALLY ANY STORMS THAT DEVELOP DURING THIS PERIOD WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE AS FORECAST SOUNDINGS INDICATE CAPE VALUES RANGING FROM 1500-2500 J/KG. THE MAIN INHIBITING FACTOR ASIDE FROM ANY CAPPING WILL BE LACK OF ANY DYNAMIC SUPPORT. SHEAR PROFILES LOOK RATHER BLEAK WHICH WILL LIMIT ANY ORGANIZED CONVECTION. THEREFORE...THE MAIN THREATS WILL LIKELY BE SOME BRIEF HEAVY RAINFALL...SMALL HAIL...AND GUSTY WINDS. NEXT WEEKEND...SCATTERED SHOWERS AND THUNDERSTORMS REMAIN A POSSIBILITY ON SATURDAY AND SUNDAY AS WARM AIR ADVECTION REGIME REMAINS DOMINANT. CONTINUING TO MONITOR THE NEXT SYSTEM WHICH WILL BE APPROACHING THE REGION BY THE START OF THE FOLLOWING WEEK. CDG .AVIATION... 12Z TAFS VFR CONDITIONS LIKELY TO CONTINUE AT ALL SITES THIS CYCLE. LIGHT EAST WINDS AT 5 TO 10 KNOTS SHOULD VEER SOUTHEAST LATE...WITH INCREASING MID AND HIGH LEVEL MOISTURE STREAMING IN FROM THE SOUTHWEST. SCATTERED...TO POSSIBLY BROKEN MVFR DECK WILL ALSO DEVELOP AND SURGE NORTHWARD AT THE TAIL END OF THE CYCLE. HIGHER CONFIDENCE THAT MVFR CIGS WILL OCCUR JUST BEYOND THIS TAF PERIOD. JAB && .PRELIMINARY POINT TEMPS/POPS... MEM 66 49 71 60 / 0 20 70 90 MKL 65 43 69 59 / 0 10 50 80 JBR 60 45 65 56 / 0 30 80 90 TUP 68 44 69 57 / 0 10 40 70 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 10, 3:14 AM CST, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 314 AM CST SAT MAR 10 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-111115- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 314 AM CST SAT MAR 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. CDG
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 9:37 PM CST | River Flood Advisory | MEG | Hardin | 4 days |
| Mar 10, 11:27 AM CST | River Flood Advisory | MEG | Dyer, Lauderdale | 47 hr |
Nearby
River Flood Advisories in Tennessee, 2012River Flood Advisories in Arkansas, 2012Every river flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.